| Model Number |
M0061801560 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a contour vl ureteral stent was opened to be used in an unspecified procedure on an unknown date.During the procedure, it was noted that the material had a malfunction.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
Additional Manufacturer Narrative
Block b3: date of event was approximated to (b)(6) 2023, based on the date the manufacturer became aware of the event, on (b)(6) 2023.Block h6: imdrf device code a0406 captures the reportable event of stent material deformation, inside the patient.